| Model Number |
3788 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient's ipg was unable to communicate with external devices.A manufacturer representative deemed the ipg was inoperable.As a result, surgical intervention was undertaken at an unknown time wherein the ipg was explanted.
Additional Manufacturer Narrative
Date of event is estimated.Date of explant is unknown.